Getting Close To 10Mg
Posted 15 January 2018 - 07:26 AM
Posted 15 January 2018 - 08:59 AM
10mg to go, bravo! I would take much longer to taper this. The slower the better. As I've read two posts recently, I was impressed by the time they took. No withdrawal at the end.
I would take many months to do this, like 4 or 5 or more. The purpose here is not to be med free, but to be comfortable while tapering. FH will be in shortly.
Posted 15 January 2018 - 04:51 PM
How many beads in one mg? Or in 10 mg?
I'm not sure if our darling thought that you meant 10 beads or 10 mg.
Well contrary Mary thinks that 10 mg is too fast.
When we say that the last beads are really tough, we mean beads and not milligrams.
From what I've read here, and I read them all, real slow as a three fingered sloth is what is needed here.
Fishinghat, do you still like me?(lol)
Posted 15 January 2018 - 10:48 PM
Posted 16 January 2018 - 09:09 AM
Thank you for the details. And you are right,you sure don't want to live a nightmare at the end. As so many do.
The two members I was talking about took around 18 months or more to get off and they have not lived any nightmare. I just can't remember their names, these are post that were written in the last 2 weeks. If it comes back, I'll let you know.
I still believe that around 6 or 7 mg, go real slowwwwwww. At 5mg, slowwwwwer. That will be 30 beads. You see how you feel then. You might get stuck there for a while. That's okay.
This is not from experience, this is about all the member's posts. In a post, Fishinghat mentioned that if he had to do it all over again, he would take a year to do it.
So, no hurry, and I understand your eagerness to get it over with. I am tapering valium, real slow, I would so much like to no longer have to put them in my pill box. Fed up of cutting then in quarters, or in eighth. Second time here. I took like 26 months last time to taper 30mg valium, or 3 mg lorazepam. See you Around Ali!
Posted 16 January 2018 - 11:21 AM
It's funny how you never know day to day with this thing. I dropped 1 bead to 67 last night and have tingling hands and feet and muscle twitching or jerky feeling in my neck and shaky feeling all over. Still adjusting to my drop in Atenolol by an eighth too but very slowly (1/8 per month or more depending on how my body tolerates it). But made that drop end of Dec so know recent symptoms are from cymbalta. Guess I'll be stuck at 67 beads till this goes away. Dont like weaning the two drugs at the same time but can't be helped. So thankful for your support. Other people don't understand the struggle. Yuk.. I can feel this is not going to be a good day..now feeling teary on top of everything else. Anyway, thank you so much. Ali
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users